Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Leg spasms after running

Premium Questions

Dr. Divakara MD

a chiropractor adjusted my back. after the adjustment, I had spasms both of my legs to my feet for 3-4 hours, four month later. thereafter, the bottom of my feet became stationary, no flexation. over ... View answer

Answered by : Dr. Divakara ( Internal Medicine Specialist)
Dr. Matija Romic MD

walk in to walls stuff like that however I maintain balence. I also wake up all night because my legs ... weight gain and fatigue I work ft and run own my own bussiness I am totaly non stop but I am mentaly ... View answer

Answered by : Dr. Matija Romic ( General & Family Physician)
Dr.    Muhammad Sareer Khalil MD

I was on Wellbutrin for 5 yrs. In April my doctor put me on Prozac as well. I've been having all kinda problems. My ears hurt all the time. My legs burn & spasm. I have had migraines in the past ... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr. Erion Spaho MD

When lying in bed husband has severe leg spasms that raises his leg up bent at the knee very painful. He is 87 years old and suffers from neuropathy in his legs. ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Chakravarthy Mazumdar MD

something to do with that but I had to be sure. my legs have spasms and a tingling feeling then it goes up my legs into the back of my butt and finally under the bottom of my scrotum. I also noticed some ... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)

Public Forum Discussions

Dr.  Shinas Hussain MD

My mother who is 679 years old has been taking flexril, 3 times a day for 6 months for muscle spams in her legs. Recently she has developed problems with her bladder and bowel movements. We are wondering ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Katie Lee MD

I am concerned about how Pravachol might be affecting my mother she has been on it a week and every day is nauseated and last night began having muscle pain in her leg all night ? Is should I keep her ... View answer

Answered by : Dr. Katie Lee ( General & Family Physician)
Dr.  Shinas Hussain MD

Almost every night I wake up after sleeping 4 to 5 hours with my legs aching. I try different positions and nothing seems to help. Sometimes I eventually fall back to sleep. I average less than 7 hours ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Rizwan Ur Rehman MD

the symptoms experienced by a very good friend in her late twenties is: serious leg spasms where her leg shakes uncontrollably and can sometimes result in her toes actually curling with increasing ... View answer

Answered by : Dr. Rizwan Ur Rehman ( General & Family Physician)
Dr. Ilyas Patel MD

a second session of Botox injections in my left leg for spasm. The first time had no impact so the dose ... on my right leg. The blisters morph into open lesions that take weeks to heal and have a dark... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)

Mobile Questions and Answers

Dr. Divya Kuttikrishnan MD

Do visit a doctor and get it evaluated ...as there are many causes for leg spasms/twitches. Some of the possibilities are electrolyte imbalances, Vitamin Deficiencies etc... Try taking a vitamin supplement...